EconPapers    
Economics at your fingertips  
 

Positive Green’s Functions for Boundary Value Problems with Conformable Derivatives

Douglas R. Anderson ()
Additional contact information
Douglas R. Anderson: Concordia College

A chapter in Mathematical Analysis, Approximation Theory and Their Applications, 2016, pp 63-74 from Springer

Abstract: Abstract We use a newly introduced conformable derivative to formulate several boundary value problems with three or four conformable derivatives, including those with conjugate, right-focal, and Lidstone conditions. With the conformable differential equation and boundary conditions established, we find the corresponding Green’s functions and prove their positivity under appropriate assumptions.

Keywords: Positivity; Green’s Function; Conformable Derivative (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-31281-1_3

Ordering information: This item can be ordered from
http://www.springer.com/9783319312811

DOI: 10.1007/978-3-319-31281-1_3

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-31281-1_3